Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Linear and nonlinear boundary problems for harmonic functions

Author: M. H. Martin
Journal: Proc. Amer. Math. Soc. 10 (1959), 258-266
MSC: Primary 31.00; Secondary 35.00
MathSciNet review: 0105569
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.00, 35.00

Retrieve articles in all journals with MSC: 31.00, 35.00

Additional Information

PII: S 0002-9939(1959)0105569-9
Article copyright: © Copyright 1959 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia